Results 1 to 7 of 7

Thread: Paragard user for 3 years. Period late 8 days =/

Threaded View

  1. #1
    EMLAV Guest

    Default Paragard user for 3 years. Period late 8 days =/

    I've had the Paragard IUD for 3 years. But only started having sex with it in about 3 months ago. My period was supposed to start on the 14th this month. I'm pretty sure I ovulated. I got cramps about 2 weeks before my period. I also get cramping and spotting a day or two before my period begins but that didn't happen. 6 days late I had sharp cramping on left side of my uterus off and on for a few hours then overall uterus cramping and brown discharge when I wiped. Later it was a light pink then it went away along with the cramping. Hasn't happened since. Took a pregnancy test at about 5 days late and this morning. Both were negative. I haven't been under any stress, besides worrying if my period is going to start but I've been a bit better at not stressing about it. There's no signs of infection. Does anyone have a similar experience? What was the outcome?


    I forgot to mention the symptoms I've been experiencing. My breasts are sensitive and heavy. Slightly nauseous from time to time. Gassy and bloated. Increased appetite. It could be my mind tricking me though. Also, I've never been this late before. 2 days at the most.
    Last edited by EMLAV; 10-22-2012 at 12:48 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •